I have just finished reading through all the messages on this board and am so amazed at the support that is available! Never once during my 6 years of treatment for Graves have I been told that emotional changes were to be expected. All I was told was that the RAI would make me hypothyroid and that hypothyroid was easily treatable. This has just not proven to be the case at all for me. All of my care has been within the military system and I do not always see the same doctor. I am just so comforted to read that other people have had these same depressive symptoms. I have often wondered if I was going crazy. I do not understand how the Endocrinologist never told me this. He even told me I should go for counseling at one point. Maybe there is hope after all! Two weeks ago I started taking .025 more and I believe it is helping me to feel better already. My doctor believes in keeping the dose as low as possible. Why would this be? Do some people abuse thyroid? Isn’t there such a thing as “high normal”, especially in someone like me who feels so lousy? I surely think it is time to look for another Endocrinologist. Reading all these comments makes me feel that proper treatment is out there. Any comments so very welcome!!!
Reply To: post RAI depressionAnonymous1996-09-10T23:47:53-07:00